On meromorphic functions whose image has finite spherical area

Research output: Contribution to journalArticlepeer-review

Abstract

We study meromorphic functions on a domain Ω ⊂ C whose image has finite spherical area, counted with multiplicity. The paper is composed of two parts. In the first part, we show that the limit of a sequence of meromorphic functions is naturally defined on Ω union a tree of spheres. In the second part, we show that a set E ⊂ Ω is removable if and only if it is negligible for extremal distance.

Original languageEnglish
Pages (from-to)121-137
Number of pages17
JournalStudia Mathematica
Volume272
Issue number2
DOIs
StatePublished - 2023

Keywords

  • NED set
  • bubbling
  • spherical Dirichlet function

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'On meromorphic functions whose image has finite spherical area'. Together they form a unique fingerprint.

Cite this